MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NONIVASIVE

EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NONIVASIVE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint cmp-(b)(4).Date of event: (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient is complaining of neuropathy pain using her stimulator.She did stop using it for 3 days and felt better, when she put the stimulator back on yesterday, the pain returned.Update 6/22: said she is feeling great and no longer has any pain or discomfort.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4: udi, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the sales rep that the patient is complaining of neuropathy pain using her stimulator.She did stop using it for 3 days and felt better, when she put the stimulator back on yesterday, the pain returned.Update 6/22: said she is feeling great and no longer has any pain or discomfort.No additional patient consequences have been reported.Orthopak was not returned for further evaluation.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
STIMULATOR, ORTHOPAK, NONIVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key12161103
Report Number0002242816-2021-00122
Device Sequence Number17085816
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic